# SDR SWAA2023081478280

- Difficulty date: July 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER ENTRY DOOR SCUFF PLATE AT FWD GALLEY AREA. 2023-444034<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N: B16144224;DUE DATE: 21-FEB-24.;[02] TOOL USED: RADIOMETER PHOTOMETER HIGH TECH; P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 14-OCT-23;[03] REPAIRED FWD CORNER ENTRY DOOR SCUFF PLATE AT FWD GALLEY AREA IN ACCORDANCE WITH BOEING 737-700 SRM TASK 53-10-15-2R-2; REPAIR 2; PARAGRAPH 4.B; STEPS (3) TO (6) AND (8); BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED FWD CORNER ENTRY DOOR SCUFF PLATE AT FWD GALLEY AREA IN ACCORDANCE WITH BOEING 737-700 SRM TASK 53-10-15-2R-2; REPAIR 2; PARAGRAPH 4.B; STEPS (3) TO (6) AND (8); BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED TASK.
